# SDR AALA201605169005

- Difficulty date: May 15, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 56,344 hours, 24,003 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Part number: 2LA00546900
- Condition: Defective
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  WHILE IN ROUTE, ECAM DOOR LT AFT CABIN, ECAM DISPLAYED MULTIPLE TIMES, THEN DISAPPEARED.  CABIN CREW VISUAL INSPECTION & NORMAL PRESSURIZATION INDICATED A NUISANCE ECAM.  REPLACED SLIDE ARMED INDICATOR 2WN1 IAW AMM 52-73-11 & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
